# SDR CA991210080

- Difficulty date: November 28, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Condition: Malfunctioned
- Location: Nlg
- Component: Lg Position And
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER T/O, GEAR UP DISAGREE MSG WITH ALL UNSAFE DISPLAY MARKS. 15 SECS LATER NORMAL GEAR SYMBOLS ARE RECOVERED AND MSG GOES OUT. BEFORE LANDING GEAR DOWN DISAGREE AND NOSE MESSAGE(LOW SEQUENCE OF NOSEDOOR). NLG DOOR SELECTOR, NLG PRIORITY VALVE AND SWITCH D115 REPLACED.
